# SDR 2003F00506

- Difficulty date: July 9, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK PIE MAINTENANCE, FOUND FORWARD EMERGENCY LIGHT/FLASHLIGHT AT FORWARD FLIGHT ATTENDANT PANEL INOPERATIVE.  REPLACED BATTERIES IN FORWARD EMERGENCY FLASHLIGHT IAW MM 33-53-0, FLASHLIGHT CHECKS NORMAL.  (M)
